# SDR ABXA20170720086

- Difficulty date: July 20, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 97,131 hours, 27,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T1215
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOOR SUPPORT AT BS 1395. THE FLOOR SUPPORT WAS REPLACED. AIRPLANE WAS GROUNDED.
